# SDR IPXA10661194

- Difficulty date: July 13, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T310040
- Part serial: 000609
- Condition: Chafed
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 7 SLAT T/E WEDGE FOUND CHAFED.  METAL HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 8.
